MAUDE Adverse Event Report: FUJIFILM CORPORATION EB-580T BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)

FUJIFILM CORPORATION EB-580T BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number EB-580T
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 02/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
On (b)(6) 2024, fujifilm healthcare americas corporation was informed of an event involving eb-580t.It was reported that there is a concern for potential defect inside the scope that could be a source for harboring bacteria.Three patients test positive with a rare bacterium and are trying to identify a source.

Brand Name
EB-580T BRONCHOSCOPE
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyandai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
MDR Report Key18861833
Report Number1000513161-2024-00018
Device Sequence Number8239825
Product Code EOQ
UDI-Device Identifier14547410400394
UDI-Public(01)14547410400394
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2024
Report Date (Section F) 02/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEB-580T
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/06/2024
Event Location Hospital
Date Report to Manufacturer02/23/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/07/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown